# SDR SIMA20201124003

- Difficulty date: November 24, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000703
- Aircraft time: 7,494 hours, 4,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENHANCED WING TIP SPAR 1 CRACKED AT LIGHTNING HOLE-C/A-COMPLETE:SEE NRTC E823884 FOR REPLACEMENT OF LH ENHANCED WING TIP SPAR 1 WITH NEW REINFORCED SPAR SECTION.
